# SDR 2006UALA01891

- Difficulty date: July 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 52,037 hours
- Engine: Ge CFM56*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Ehsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO INOP EHSI.
